# SDR SIMA20230909002

- Difficulty date: September 9, 2023
- Submitted: October 4, 2023
- Operation: Air carrier
- Aircraft: N271NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000776
- Aircraft time: 11,812 hours, 7,750 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAMP REPORTS DAMAGE UNDER AFT SERVICE DOOR. (MAJOR REPAIR)-C/A-C/W INSTALLATION OF DOUBLER, TRIPLER, FILLER APPLIED FILLET SEALANT AND RESTORED ORIGINAL FINISH IAW ERS-EJ-53MR-4858
